About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 583107, 8 pages
http://dx.doi.org/10.1155/2013/583107
Research Article

Homoclinic Solutions for a Class of the Second-Order Impulsive Hamiltonian Systems

1College of Mathematics and Statistics, Jishou University, Jishou, Hunan 416000, China
2Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China

Received 16 May 2013; Accepted 18 July 2013

Academic Editor: Juan J. Nieto

Copyright © 2013 Jingli Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. H. Rabinowitz, “Homoclinic orbits for a class of Hamiltonian systems,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 114, no. 1-2, pp. 33–38, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Izydorek and J. Janczewska, “Homoclinic solutions for a class of the second order Hamiltonian systems,” Journal of Differential Equations, vol. 219, no. 2, pp. 375–389, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. P. Agarwal and D. O'Regan, “A multiplicity result for second order impulsive differential equations via the Leggett Williams fixed point theorem,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 433–439, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. P. Agarwal, D. Franco, and D. O'Regan, “Singular boundary value problems for first and second order impulsive differential equations,” Aequationes Mathematicae, vol. 69, no. 1-2, pp. 83–96, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Chu and J. J. Nieto, “Impulsive periodic solutions of first-order singular differential equations,” Bulletin of the London Mathematical Society, vol. 40, no. 1, pp. 143–150, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. He and X. He, “Monotone iterative technique for impulsive integro-differential equations with periodic boundary conditions,” Computers & Mathematics with Applications, vol. 48, no. 1-2, pp. 73–84, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. J. Nieto and D. O'Regan, “Variational approach to impulsive differential equations,” Nonlinear Analysis: Real World Applications, vol. 10, no. 2, pp. 680–690, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Qian and X. Li, “Periodic solutions for ordinary differential equations with sublinear impulsive effects,” Journal of Mathematical Analysis and Applications, vol. 303, no. 1, pp. 288–303, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Washington, DC, USA, 1986. View at MathSciNet
  10. I. Rachůnková and M. Tvrdý, “Non-ordered lower and upper functions in second order impulsive periodic problems,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 12, no. 3-4, pp. 397–415, 2005. View at MathSciNet
  11. J. Sun, H. Chen, and L. Yang, “Variational methods to fourth-order impulsive differential equations,” Journal of Applied Mathematics and Computing, vol. 35, no. 1-2, pp. 323–340, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Shen and W. Wang, “Impulsive boundary value problems with nonlinear boundary conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 11, pp. 4055–4062, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Tian and W. Ge, “Applications of variational methods to boundary-value problem for impulsive differential equations,” Proceedings of the Edinburgh Mathematical Society, vol. 51, no. 2, pp. 509–527, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Tian, J. Wang, and W. Ge, “Variational methods to mixed boundary value problem for impulsive differential equations with a parameter,” Taiwanese Journal of Mathematics, vol. 13, no. 4, pp. 1353–1370, 2009. View at Zentralblatt MATH · View at MathSciNet
  15. J. Xie and Z. Luo, “Multiple solutions for a second-order impulsive Sturm-Liouville equation,” Abstract and Applied Analysis, vol. 2013, Article ID 527082, 6 pages, 2013. View at Publisher · View at Google Scholar
  16. J. Xie and Z. Luo, “Solutions to a boundary value problem of a fourth-order impulsive differential equation,” Boundary Value Problems, vol. 2013, 154 pages, 2013. View at Publisher · View at Google Scholar
  17. W. Zuo, D. Jiang, D. O'Regan, and R. P. Agarwal, “Optimal existence conditions for the periodic delay ϕ-Laplace equation with upper and lower solutions in the reverse order,” Results in Mathematics, vol. 44, no. 3-4, pp. 375–385, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. H. Zhang and Z. Li, “Periodic and homoclinic solutions generated by impulses,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 39–51, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Zhang and Z. Li, “Variational approach to impulsive differential equations with periodic boundary conditions,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 67–78, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Zhang and R. Yuan, “An application of variational methods to Dirichlet boundary value problem with impulses,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 155–162, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Lv and S. Lu, “Homoclinic orbits for a class of second-order Hamiltonian systems without a coercive potential,” Journal of Applied Mathematics and Computing, vol. 39, no. 1-2, pp. 121–130, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. P. D. Makita, “Homoclinic orbits for second order Hamiltonian equations in ℝ,” Journal of Dynamics and Differential Equations, vol. 24, no. 4, pp. 857–871, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. H. Tang and L. Xiao, “Homoclinic solutions for a class of second-order Hamiltonian systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 1140–1152, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. Winkler, “Spatially monotone homoclinic orbits in nonlinear parabolic equations of super-fast diffusion type,” Mathematische Annalen, vol. 355, no. 2, pp. 519–549, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. X. Zhang and X. Tang, “Subharmonic solutions for a class of non-quadratic second order Hamiltonian systems,” Nonlinear Analysis: Real World Applications, vol. 13, no. 1, pp. 113–130, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Z. Zhou, J. Yu, and Y. Chen, “Homoclinic solutions in periodic difference equations with saturable nonlinearity,” Science China Mathematics, vol. 54, no. 1, pp. 83–93, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. V. Coti-Zelati, I. Ekeland, and E. Séré, “A variational approach to homoclinic orbits in Hamiltonian systems,” Mathematische Annalen, vol. 288, no. 1, pp. 133–160, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. P.-L. Lions, “The concentration-compactness principle in the calculus of variations. The locally compact case. I,” Annales de l'Institut Henri Poincaré, vol. 1, no. 2, pp. 109–145, 1984. View at Zentralblatt MATH · View at MathSciNet
  29. H. Hofer and K. Wysocki, “First order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems,” Mathematische Annalen, vol. 288, no. 3, pp. 483–503, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  30. A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” Journal of Functional Analysis, vol. 14, no. 4, pp. 349–381, 1973. View at Zentralblatt MATH · View at MathSciNet